Control
On the coupling of least squares method and homotopy perturbation method for the solution of differential-algebraic equations and its applications in optimal control problems

Azar Shabani; Alireza Fatehi; Fahimeh Soltanian; Reza Jamilnia

Volume 3, Issue 3 , July 2020, , Pages 337-351

http://dx.doi.org/10.22111/ieco.2020.31807.1215

Abstract
  In this paper, two semi-analytical techniques are introduced to compute the solutions of differential-algebraic equations (DAEs), called the Least Squares Repetitive Homotopy Perturbation Method (LSRHPM) and the Least Squares Span Repetitive Homotopy Perturbation Method (LSSRHPM). The truncated series ...  Read More